Chocano , Pedro J.2025-07-072025-07-072026-05-26Pedro J. Chocano, Manuel A. MorĂ³n & Francisco R. Ruiz del Portal, Coincidence theorems for finite topological spaces. Topol. Method Nonl. An., 65(1): 219-263, 20251230-3429https://hdl.handle.net/10115/91457In this work, we adapt the definition of the Vietoris map to the setting of finite topological spaces and establish several coincidence theorems.From these theorems, we derive a Lefschetz fixed point theorem for multivalued maps, which extends recent results in the field.Finally, we illustrate an application of this theory in approximating discrete dynamical systems.enAlexandroff spacesapproximation of polyhedradynamical systemsFinite T0-spacesFixed pointsmultivalued mapsposetsCoincidence theorems for finite topological spacesArticle10.12775/TMNA.2024.028info:eu-repo/semantics/closedAccesshttps://projecteuclid.org/journalArticle/Download?urlId=10.12775%2FTMNA.2024.028